Home Page

Author Index

Reviewer Index

Editorial Index

     JJMS Lastest Issue
 Jordanian Journals  

Editorial Board

  - Editors  
  - Associate Editorial Board  
Advisory Board  

Forthcoming Papers

Latest Issue

Back Issues

Publication Ethics  
Manuscript Organization  
Electronic Submission  

Electronic Online Submission

Contact Address  



Latest Issue

Volume 11, No. 1, March 2018




Homotopy Regularization Method to Solve the Singular Volterra Integral Equations of the First Kind

In this paper, by combining the regularization method (RM) and the
homotopy analysis method (HAM) a new approach is presented to solve the generalized Abel's integral equations (AIEs) of the first kind which is called the HAM regularization method (HRM). The RM is applied to transform the first kind integral equations (FKIEs) to the second kind (SK) which depends on the regularization parameter and the HAM is used to find the solution of AIEs of the SK. The validation of results are illustrated by presenting a convergence analysis theorem. Also, the efficiency and accuracy of the HRM are shown by solving three examples.



Mohammad Ali Araghi

Samad Noeiaghdam


JJMS, 2018, 11(1),1-12

I-Convergence Classes of Sequences and Nets in Topological Spaces

In this paper we have used the idea of I-convergence of sequences and nets to study certain conditions of convergence in a topological space. It has been shown separately that a class of sequences and a class of nets in a non-empty set X which are respectively called I-convergence class of sequences and

I-convergence class of nets satisfying these conditions generate a topology on X. Further we have correlated the classes of

I-convergent sequences and nets with respect to these topologies with the given classes which satisfy these conditions.



Amar Kumar Banerjee

Apurba Banerjee


JJMS, 2018, 11(1),13-31

Generalization of Value Distribution and Uniqueness of CertainTypes of Difference Polynomials

In this paper, we study the distribution of zeros and uniqueness of

differential polynomials of the form fn(z)(f(z)-1)mΠdj=1f(z+cj)sj and fn(z)(fm(z)-1)Πdj=1f(z+cj)vj where cj(j = 1; 2;...; d) are complex constants, vj(j = 1; 2;...; d) are non-negative integers and σ = dj=1vj sharing a small function with finite weight. The result obtained improves and generalizes the recent result.



Harina P. Waghamore


JJMS, 2018, 11(1),33-49

Non-Uniform Wavelet Frames on Local Fields

Tight wavelet frames are distinct from the orthonormal wavelets because of redundancy. By relinquishing orthonormality and permitting redundancy, the tight wavelet frames turn out to be

significantly easier to construct than the orthonormal wavelets. In this paper, we introduce a notion of nonuniform wavelet system on nonarchimedean local fields of positive characteristic and gave a complete characterization of such systems to be tight nonuniform wavelet frames on local fields of positive characteristic by using Fourier transforms.



O. Ahmad

N. A. Sheikh


JJMS, 2018, 11(1),51-67

Efficiency of Adaptive Methods Using Simulated Alpha Skew Normal Two-Stage Data

Two-stage sampling improves variances for estimators of means and
regression coefficients because of intra-class homogeneity. To choose the appropriate way of allowing for clustering using sample data, an adaptive method will be evaluated in this paper based on testing the null hypothesis that the variance component of the random effect is zero. Rejecting the null hypothesis, clustering will be allowed for in variance estimation; otherwise clustering will be ignored. The data
will be simulated from alpha-skew normal distribution with different values of the parameter.


Nesreen M. Al-Olaimat

Loai M. A. Al-Zou'bi


JJMS, 2018, 11(1),69-91